Taylor obstruction to the integrability of homogeneous potentials of degree two. An application of higher order variational equations

Tom 94 / 2011

Guillaume Duval, Andrzej J. Maciejewski Banach Center Publications 94 (2011), 173-185 MSC: 70Hxx, 37J30. DOI: 10.4064/bc94-0-10

Streszczenie

We show how using the differential Galois theory one can find effectively necessary conditions for the integrability of Hamiltonian systems with homogeneous potentials.

Autorzy

  • Guillaume DuvalLaboratoire de Mathématiques et d'Informatique (LMI)
    INSA de Rouen
    Avenue de l'Université
    76 801 Saint Etienne du Rouvray Cedex, France
    e-mail
  • Andrzej J. MaciejewskiJ. Kepler Institute of Astronomy
    University of Zielona Góra
    Licealna 9
    65-417 Zielona Góra, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek